Scholion.ai

Further Comments on Majority Rule Under Transitivity Constraints

V. Joseph Bowman, C. S. Colantoni

Management Science · 1974 · Volume 20 · Issue 11

DOI: 10.1287/mnsc.20.11.1441

Abstract

In their note [Blin, J. M., A. B. Whinston. 1974. A note on majority rule under transitivity constraints. Management Sci. 20 (11) 1439–1440.], Blin and Whinston indicate that the linear integer programming formulation of the majority voting problem can also be formulated as a quadratic assignment problem. We wish to point out that both of these formulations are a result of the fact that majority decision functions can be linearized over the set of integer solutions to the linear program.

Enable JavaScript for citation tools and additional paper interactions.